Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Chronic, explosive diarrhea after taking antibiotics


Sat, June 19, 2021 11:44 AM

Had pneumonia in April two days after my second Covid vaccine. 2 months of diarrhea, now wearing diapers and can't go out. Any suggestions?

FPO marlenej53
Joined Jun 19, 2021

Fri, July 02, 2021 12:16 PM

Reply posted for marlenej53.

Wondering if it is the covid shot...What do you think did it?

FPO Magnanimous83
Joined Jul 2, 2021

Related Topics

Entyvio
Author Image KarenSwanson
Joined Apr 16, 2020

My Gastroentroentologist is recommending that I st....

read more

Any advice for the nights...
Author Image mikey62
Joined Apr 10, 2020

I've been in a UC flare up for 4-5 weeks now -....

read more

4 month Crohn's flare: I ...
Author Image AoNyeee
Joined Sep 22, 2020

Hi everyone! I want to finally ask question on thi....

read more